# SDR 97UAL900794

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Engine: Ge CFM56*
- System (JASC): 3432 · Glide Slope System
- Part: Glide Slope
- Part number: 6223257008
- Condition: Malfunctioned
- Location: Lt Cockpit
- Component: Collins
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ILS GLIDE SLOPE WAS INOPERATIVE.  *S/D*  CAPTAIN'S VHF NAV RECEIVER WAS CAUSE FOR NR 1 ILS GLIDE SLOPE BEING INOPERATIVE.  NR 1 VHF NAV RECEIVER WAS REPLACED, THEN SYSTEM TESTED OK ON DFCS QUICK TEST AND UP-LEFT/DN-RIGHT TEST.  SHOP REPORTED THE GLIDE SLOPE OPERATION TESTED NORMAL, BUT THE GLIDE SLOPE SELF TEST WAS FAULTY.
